# SDR 05FDEA03895

- Difficulty date: November 18, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 54,701 hours, 34,215 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM TEE CAP CORRODED STA 620 RBL 10 AND RBL15.  REMOVED DAMAGED AREA AND INSTALLED FILLER AND 2 (EA.)  REPAIR ANGLES IAW B727 SRM 53-10-8 FIG 8.  ALODINED AND PRIMED SAME IAW B727 SRM 51-10-2.
